# SDR HEEA968699

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer Assy
- Part number: 206023119151
- Condition: Mis Mfg
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

2 INSERTS ON R/H FORWARD BOTTOM SIDE MISLOCATED.  4 INSERTS ON L/H AFT BOTTOM SIDE MISLOCATED.
